Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What are these symptoms of mild cramps, pain in abdomen and nausea ?

im 22 and i gave birth in nov so i dedcided to get on depo. I was due for my shot in feb but i didnt go get it. Im married and have sex on a regular. I saw my last period in jan and havent seen it since. Its now the end of march and im having mild cramps and aching in my abdomen cranky cnt stand certain foods and feelin sick. My husband pulls out while we have sex or we use encare. Could i b pregnant?
Asked On : Sat, 26 Mar 2011
Answers:  2 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
welcome to"HealthcareMagic forum"
it should be.for confirmation take pregnency test.
if you are not may take advoice to your doctor
for cramping pain.

Answered: Sat, 26 Mar 2011
Infertility Specialist Dr. Abhishek S. Parihar's  Response
Welcome to HealthcareMagic
Although chances of pregnancy are low but it cant be completely ruled out. If you are having doubts then do a urine pregnancy test to rule out pregnancy. once pregnancy is ruled out you can take next depot shot for future protection. Take care
Answered: Sat, 26 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor